MathSciNet Relay Station
MathSciNet bibliographic data
MR2739394 (2012c:26013) 26A48 (11M35 33B15)
Guo, Bai-Ni; Qi, Feng; Srivastava, H. M. Some uniqueness results for the non-trivially complete monotonicity of a class of functions involving the polygamma and related functions. Integral Transforms Spec. Funct. 21 (2010), no. 11, 849–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement